MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3; STOPCOCK, I.V. SET
Catalog Number MC33688
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 4" (10 cm) smallbore trifuse ext set w/3 microclave¿ clear, 2 check valve, 3 clamps (2 white, red), rotating luer where it was reported when patient was being weighed, mom picked up patient, and one of the lines broke.This resulted in the closed system leaking blood from the line onto the patient and bed.Patient was hep locked and cap change was completed.There was patient involvement and unknown adverse event.
 
Event or Problem Description
Additional information was received where the customer provided the correct item number involved in the event.See field d1 and d4.
 
Additional Manufacturer Narrative
Received one used.List #mc33688, 4" smallbore quadfuse ext set w/4 microclave® clear, 3 check valves, 4 clamps (3 white, red), rotating luer as received, one clave is missing, the tubing is observed to be torn.The reported complaint of a leak could be confirmed.The tubing was found to be torn at the location of the missing clave.Based on the description of the event, patient was being weighed and when mom picked up patient one of the line broke.The closed system was broken, the probable cause is from an external pulling force during use.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 3 CHECK VALVES, 4 CLAMPS (3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22072764
Report Number9617594-2025-01089
Device Sequence Number8530639
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public00887709064362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33688
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown